Some limiting results of reflected Ornstein-Uhlenbeck processes with two-sided barriers
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 573-581
https://doi.org/10.4134/BKMS.b160198
Published online March 31, 2017
Chenglian Zhu
Huaiyin Normal University
Abstract : Reflected Ornstein-Uhlenbeck process is a process that returns continuously and immediately to the interior of the state space when it attains a certain boundary. In this work, we are concerned with the study of asymptotic behaviours of parametric estimation for ergodic reflected Ornstein-Uhlenbeck processes with two-sided barriers. Moreover, we also focus on the relations between regulators and the local time process.
Keywords : reflected Ornstein-Uhlenbeck processes, maximum likelihood estimation, ergodic
MSC numbers : Primary 60F15; Secondary 60F05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd